# SDR 9720163212

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Part time: 23,392 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TEST OF EMERGENCY LIGHT SYSTEM, LEFT AFT EMERGENCY LIGHT FAULTED.  REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT, OPERATIONAL CHECK OK.
